Non-orientable automorphisms of Riemann surfaces
Loading...
Official URL
Full text at PDC
Publication date
1985
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Birkhäuser Verlag
Citation
Etayo Gordejuela, J. J. «Non-Orientable Automorphisms of Riemann Surfaces». Archiv Der Mathematik, vol. 45, n.o 4, octubre de 1985, pp. 374-84. DOI.org (Crossref), https://doi.org/10.1007/BF01198242.
Abstract
We study cyclic groups of automorphisms of Riemann surfaces that contain non-orientable elements. We obtain conditions for such a group, and calculate the minimum possible genus of the surface on which it acts. As a consequence of these results we obtain that the order of a sense- reversing automorphism of a Riemann surface of genus g is at most $4g+4$ for even g and 4g-4 for odd g, and that both bounds are attained for every g.